Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2017, Volume 101, Issue 3, Pages 395–402
DOI: https://doi.org/10.4213/mzm11119
(Mi mzm11119)
 

This article is cited in 2 scientific papers (total in 2 papers)

Nil Ideals of Finite Codimension in Alternative Noetherian Algebras

V. N. Zhelyabinab, A. S. Panasenkob

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University
Full-text PDF (432 kB) Citations (2)
References:
Abstract: Alternative (right) Noetherian algebras are considered. It is proved that, in these algebras, the nil ideals of finite codimension are nilpotent, which generalizes the corresponding Zhevlakov's result. As a corollary, we describe just infinite alternative nonassociative algebras (for the field characteristic distinct from 2).
Keywords: Noetheriaty, nil ideal, alternative algebra, just infinite algebra, exceptional algebra, codimension.
Funding agency Grant number
Russian Foundation for Basic Research 14-01-00014
Received: 18.02.2016
Revised: 31.03.2016
English version:
Mathematical Notes, 2017, Volume 101, Issue 3, Pages 460–466
DOI: https://doi.org/10.1134/S0001434617030075
Bibliographic databases:
Document Type: Article
UDC: 512.554.5
MSC: 17D05
Language: Russian
Citation: V. N. Zhelyabin, A. S. Panasenko, “Nil Ideals of Finite Codimension in Alternative Noetherian Algebras”, Mat. Zametki, 101:3 (2017), 395–402; Math. Notes, 101:3 (2017), 460–466
Citation in format AMSBIB
\Bibitem{ZhePan17}
\by V.~N.~Zhelyabin, A.~S.~Panasenko
\paper Nil Ideals of Finite Codimension in Alternative Noetherian Algebras
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 3
\pages 395--402
\mathnet{http://mi.mathnet.ru/mzm11119}
\crossref{https://doi.org/10.4213/mzm11119}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3635430}
\elib{https://elibrary.ru/item.asp?id=28405148}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 460--466
\crossref{https://doi.org/10.1134/S0001434617030075}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000401454600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018808933}
Linking options:
  • https://www.mathnet.ru/eng/mzm11119
  • https://doi.org/10.4213/mzm11119
  • https://www.mathnet.ru/eng/mzm/v101/i3/p395
  • This publication is cited in the following 2 articles:
    1. V. N. Zhelyabin, A. S. Panasenko, “Nearly finite-dimensional Jordan algebras”, Algebra and Logic, 57:5 (2018), 336–352  mathnet  crossref  crossref  isi
    2. V. N. Zhelyabin, A. S. Panasenko, “Konstruktsiya Khersteina dlya pochti konechnomernykh superalgebr”, Sib. elektron. matem. izv., 14 (2017), 1317–1323  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:649
    Full-text PDF :56
    References:58
    First page:20
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025